Volume 9, issue 3 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 6, 2533–3057
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Dold spaces in homotopy theory

Eugenia Schwamberger and Rainer M Vogt

Algebraic & Geometric Topology 9 (2009) 1585–1622
Bibliography
1 G Allaud, De-looping homotopy equivalences, Arch. Math. $($Basel$)$ 23 (1972) 167 MR0309106
2 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, Lecture Notes in Math. 347, Springer (1973) MR0420609
3 T tom Dieck, Topologie, de Gruyter Textbook, Walter de Gruyter & Co. (2000) MR1150244
4 T tom Dieck, K H Kamps, D Puppe, Homotopietheorie, Lecture Notes in Math. 157, Springer (1970) MR0407833
5 A Dold, Partitions of unity in the theory of fibrations, Ann. of Math. $(2)$ 78 (1963) 223 MR0155330
6 E Dror Farjoun, Cellular spaces, null spaces and homotopy localization, Lecture Notes in Math. 1622, Springer (1996) MR1392221
7 E Dyer, S Eilenberg, An adjunction theorem for locally equiconnected spaces, Pacific J. Math. 41 (1972) 669 MR0319143
8 E E Floyd, W J Floyd, Actions of classical small categories, Distributed manuscript (1990)
9 M Mather, Pull-backs in homotopy theory, Canad. J. Math. 28 (1976) 225 MR0402694
10 J P May, The geometry of iterated loop spaces, Lectures Notes in Math. 271, Springer (1972) MR0420610
11 J P May, $E_{\infty }$ spaces, group completions, and permutative categories, from: "New developments in topology (Proc. Sympos. Algebraic Topology, Oxford, 1972)" (editor G Segal), London Math. Soc. Lecture Note Ser. 11, Cambridge Univ. Press (1974) 61 MR0339152
12 H D Meiwes, Approximation von $\Omega^n\Sigma^nX$ bis auf Homotopie, PhD thesis, University of Heidelberg (1981)
13 H D Meiwes, Private communication (1983)
14 D Puppe, Some well known weak homotopy equivalences are genuine homotopy equivalences, from: "Symposia Mathematica, Vol. V (INDAM, Rome, 1969/70)", Academic Press (1971) 363 MR0303528
15 V Puppe, A remark on “homotopy fibrations”, Manuscripta Math. 12 (1974) 113 MR0365556
16 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
17 J Smrekar, CW type of inverse limits and function spaces arXiv:0708.2838v1
18 R W Thomason, Uniqueness of delooping machines, Duke Math. J. 46 (1979) 217 MR534053
19 R M Vogt, Commuting homotopy limits, Math. Z. 153 (1977) 59 MR0451237